# SDR SWAA2021010634242

- Difficulty date: December 3, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241CF HAS MULTIPLE AREAS OF DAMAGE, MARKED.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241 CF.  FABRICATED NEW PANEL FROM BMS 4-23 TY2 LOT NR 1443771-1, IAW SRM 53-00-50-2R-0 PARA 1 NOTE & PARA 4 TABLE 204 AND DWG 144A5810-125.  57885C 12-07-2020 INSTALLED INSERTS WITH BMS 5-107 CLASS 1 LOT NR AKDHP5746K. WHICH WAS CURED WITH HEAT LAMP AND INSTALLED BMS 8-283 TO APPLICABLE AREAS, IAW SRM 53-00-50-2R-0 PARA 4 A AND DWG 144A5810 SHEET 125 56144U 12/07/2020.
